# SDR QXEA0001408

- Difficulty date: May 14, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,579 hours, 47,425 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Vertical To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- VERTICAL STABILIZER TO FUSELAGE LEFT HAND CONNECTION ANGLE IS CRACKED AT HI-LOK FASTENER, AT THE NR 2 INTERMEDIATE SPAR.  REPAIRED IAW FOKKER SRM 55-31-00 FIGURE 1, 51-31-01 AND 51-31-02.
